×

Found 1,173 Documents (Results 1–100)

Stability and recursive solutions in Hamiltonian PDEs. (English) Zbl 07823077

Beliaev, Dmitry (ed.) et al., International congress of mathematicians 2022, ICM 2022, Helsinki, Finland, virtual, July 6–14, 2022. Volume 5. Sections 9–11. Berlin: European Mathematical Society (EMS). 3552-3574 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Controllability to rest for the “plate oscillation” equation on the torus in the case of local force action. (English. Russian original) Zbl 1512.35402

Math. Notes 113, No. 4, 598-600 (2023); translation from Mat. Zametki 113, No. 4, 618-621 (2023).
MSC:  35L35 74K20 93B05
PDFBibTeX XMLCite
Full Text: DOI

The finite-gap method and the periodic Cauchy problem for \((2+1)\)-dimensional anomalous waves for the focusing Davey-Stewartson 2 equation. (English. Russian original) Zbl 1522.35465

Russ. Math. Surv. 77, No. 6, 1029-1059 (2022); translation from Usp. Mat. Nauk 77, No. 6, 77-108 (2022).
PDFBibTeX XMLCite
Full Text: DOI arXiv MNR

On the modified Korteweg-de-Vries equation with loaded term. (English. Ukrainian original) Zbl 1504.35449

Ukr. Math. J. 73, No. 11, 1783-1809 (2022); translation from Ukr. Mat. Zh. 73, No. 11, 1541-1563 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software